| Model Number |
VICM512.6 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Optical Problem (3001)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
01/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#:(b)(4).
Event or Problem Description
The reporter indicated that 12.6mm vicm512.6 implantable collamer lens of a -10.0 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2024, the lens was removed due to glare and halos.
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
Cause of the event was a patient-related-factor with the device not failing to perform as intended.The problem was resolved.It is reported that glares and halos are gone.Device not evaluated by manufacturer.Added 2140 - visual disturbance added 2682 - patient-related-factor work order search was completed but was not required.(b)(4).